Alert archive / Ohio / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 247, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Sep 25, 2007, 7:34 PM EDT for Richland County, Ohio. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 25, 2007, 7:34 PM EDT (23:34 UTC)
- Expired
- Sep 25, 2007, 8:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
County Richland County, OH
The radar
The Cleveland radar (KCLE), 100 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 7:55 PM EDT | TSTM WND DMG | Lucas, OH | FEW TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 578 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1285 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 252334
SVRCLE
OHC139-260000-
/O.NEW.KCLE.SV.W.0247.070925T2334Z-070926T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
734 PM EDT TUE SEP 25 2007
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RICHLAND COUNTY IN NORTH CENTRAL OHIO
* UNTIL 800 PM EDT
* AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTH OF BELLVILLE...OR ABOUT 10 MILES NORTH OF MOUNT VERNON...AND
MOVING NORTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LUCAS.
LAT...LON 4058 8261 4079 8239 4073 8238 4072 8233
4056 8233 4055 8236 4055 8257
TIME...MOT...LOC 2334Z 222DEG 33KT 4059 8244
$$
WCR1 follow-up statement
000
WWUS51 KCLE 252351
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
751 PM EDT TUE SEP 25 2007
OHC139-260001-
/O.EXP.KCLE.SV.W.0247.000000T0000Z-070926T0000Z/
RICHLAND OH-
751 PM EDT TUE SEP 25 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND COUNTY
EXPIRES AT 800 PM EDT...
LAT...LON 4058 8261 4079 8239 4073 8238 4072 8233
4056 8233 4055 8236 4055 8257
TIME...MOT...LOC 2351Z 222DEG 33KT 4070 8230
$$
FITZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 3:33 PM EDT, 4 hours 1 minute earlier.
Area forecast discussion, Sep 25, 3:33 PM EDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 333 PM EDT TUE SEP 25 2007 .SYNOPSIS... A COLD FRONT EXTENDED FROM THE CENTRAL GREAT LAKES TO NORTHERN TEXAS. AHEAD OF THE FRONT A WARM MOIST AND UNSTABLE FLOW CONTINUED INTO THE OHIO VALLEY. THE FRONT WILL CONTINUE TO MOVE SOUTHEAST AND MOVE INTO NORTHWEST OHIO TONIGHT AND THEN STALL. THE FRONT WILL MOVE SOUTHEAST OF THE AREA THURSDAY. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT THURSDAY NIGHT AND FRIDAY. && .NEAR TERM /THROUGH WEDNESDAY NIGHT/... VERY WARM MOIST AND UNSTABLE FLOW WILL PERSIST ACROSS THE AREA OVERNIGHT. CURRENTLY MOST OF THE CLOUD COVER ACROSS THE AREA IS DIURNAL WITH A MORE STABLE CLOUD SHIELD TO OUR WEST. ALSO SCATTERED SHOWERS AND TSTMS ON RADAR MOSTLY TO OUR SOUTH AND WEST. BELIEVE THESE CLOUDS WILL THIN AND SHWRS DISIPATE THROUGH THE EVENING AS THE BOUNDARY LAYER COOLS. HOWEVER LATER THIS EVENING AND OVERNIGHT MODELS BRING DEEPER MOISTURE TO OUR WEST INTO THE AREA. WILL CONTINUE WITH LIKELY POPS NORTHWEST AND MID/HIGH CHC ELSEWHERE. WEDNESDAY AND WEDNESDAY NIGHT THE FRONT WILL STALL AND WAFFLE ABOUT AS WAVES OF LOW PRESSUER RIDE NE ALONG THE BOUNDRY. WILL CONTINUE WITH LKLY POPS MOST AREAS..ALTHOUGH NWRN OHIO NOT AS FAVORED GIVEN LARGE SCALE FORCING. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... FRONT MOVES EAST ON THURSDAY. WILL HANG ON TO LKLY POPS EAST IN THE MORNING BUT WL BACK OFF TO CHC IN THE AFTERNOON AS THE DEEP MOISTURE MOVES EAST. THURSDAY NIGHT WILL HANG ONTO A SMALL CHANCE FAR NE TO ACCOUNT FOR THE COOLER TEMPERATURES MOVING ACROSS THE LAKE POSSIBLY ALLOWING A COUPLE LAKE EFFECT SHOWERS TO DEVELOP. TEMPS WILL BACK DOWN CLOSE TO NORMAL. && .LONG TERM /FRIDAY THROUGH TUESDAY/... FRIDAY WILL CONTINUE WITH A SMALL CHANCE OF A LAKE EFFECT SHOWER FAR NORTHEAST BUT HIGH PRESSURE WILL BUILD IN FOR THE WEEKEND. NEXT CHANCE OF RAIN WILL COME WITH ANOTHER COLD FRONT SUNDAY NIGHT. EXPECT DRY CONDITIONS MONDAY AND TUESDAY && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... RAPID CLEARING TOOK PLACE THIS MORNING HELPING TO DESTABILIZE THE ATMOSPHERE ACROSS THE SOUTHWWESTERN PORTIONS OF THE FORECAST AREA. CONVECTION DEVELOPING ACROSS SOUTHWEST OHIO MOVING INTO THE SOUTHERN PORTIONS OF THE FORECAST AREA CONTINUE TO WEAKEN AND BECOME SUPPRESSED. AT THIS POINT...WILL CONTINUE WITH MENTION OF THUNDERSTORMS OVER THE TOLEDO AND FINDLAY AREAS AND JUST MENTION SHOWERS ELSEWHERE THIS AFTERNOON AND EVENING. COLD FRONTAL PASSAGE EXPECTED TO OCCUR AROUND 14Z TOMORROW AT TOLEDO AND FINDLAY PROGRESSING EAST THROUGH THE MORNING. HOLDING OFF THE BEST CHANCE OF SHOWERS UNTIL AFTER COLD FRONTAL PASSAGE WITH LOW CEILINGS AND SHOWER ACTIVITY DEVELOPING. WINDS THROUGH THE NEXT 24 HOURS SHOULD REMAIN CONSISTENTLY OUT OF THE SOUTHWEST AND THEN BECOME WEST TO NORTHWEST AFTER THE COLD FRONT. HIGH PRESSURE BEGINS TO BUILD IN FROM THE NORTH ON THURSDAY BUT A WEAK WAVE ALONG THE COLD FRONT WILL LIKELY KEEP SOME RAIN AND MVFR CONDITIONS AROUND DURING THE DAY ON THURSDAY. DRIER AIR AND VFR CONDITIONS SHOULD FINALLY WIN OUT BY FRIDAY AND REMAIN IN PLACE THROUGH SATURDAY. && .MARINE... COLD FRONT STILL ON TRACK TO MOVE SE ACROSS THE LAKE WED MORNING AND AFTERNOON. UNTIL THEN...SW TO S FLOW WILL CONTINUE ON THE LAKE. WINDS SHOULD DIE DOWN A LITTLE AFTER SUNSET. PRECIP CHANCES WILL CONTINUE TO RAMP UP AS FRONT APPROACHES WITH BEST CHANCES FOR THUNDER LATE TONIGHT AND FOR SHOWERS ON WED AND WED EVE. FLOW SHOULD QUICKLY BECOME N TO NW BEHIND FRONT BUT AT THE SAME TIME SHOULD DIMINISH. BY WED EVE...FAIRLY LIGHT FLOW EXPECTED. LINGERING SHOWERS POSSIBLE INTO THU. AFTER THAT...HIGH PRESSURE WILL QUICKLY BUILD IN WITH LIGHT FLOW THEN EXPECTED INTO SUN. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...TK NEAR TERM...TK SHORT TERM...TK LONG TERM...TK AVIATION...LOMBARDY MARINE...KUBINA
Hazardous weather outlook, Sep 25, 5:44 AM EDT, 13 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 544 AM EDT TUE SEP 25 2007 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-260945- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 544 AM EDT TUE SEP 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. A FEW OF THE STORMS COULD BE SEVERE...PARTICULARLY ACROSS NORTHWEST OHIO DURING THE AFTERNOON AND EVENING. LOCALLY HEAVY RAIN WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING IF A SEVERE THUNDERSTORM WATCH IS ISSUED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 7:00 PM EDT | Marine Weather Statement | CLE | 60 min | |
| Sep 25, 7:11 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 49 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.